Home Page Image

Contact

   Phone:

  • + 40 232.20.1232

   E-mails:

   Postal Adress:

Department of Mathematics
“Gheorghe Asachi” Technical University, Carol I Blvd., no. 11
Iaşi, 700506, Romania












Articles



  1. Maticiuc, Lucian; Răşcanu, Aurel, $L^{p}$-–Solutions of Generalized Multivalued Backward Stochastic Differential Equations, preprint
  2. Cordoni, Francesco; Di Persio, Luca; Maticiuc, Lucian; Zălinescu, Adrian, A stochastic approach for path dependent nonlinear Kolmogorov equations via BSDEs with time–delayed generators, submitted

  3. Diomande, Bakarime; Maticiuc, Lucian, Multivalued Stochastic Delay Differential Equations and Related Stochastic Control Problems, Quaestiones Mathematicae (IF: 0.810, RIS: 0.412) (2017), link to the Journal and http://arxiv.org/abs/1305.7003
  4. Maticiuc, Lucian; Rotenstein, Eduard, Anticipated Backward Stochastic Variational Inequalities with Generalized Reflection, Stochastics and Dynamics (IF: 0.644, RIS: 0.716) (2017), link to the Journal
  5. Maticiuc, Lucian; Răşcanu, Aurel; Słomiński, Leszek, Multivalued Monotone Stochastic Differential Equations with Jumps, Stochastics and Dynamics (IF: 0.644, RIS: 0.716), vol. 17, no. 3, (2017), link to the Journal and http://arxiv.org/abs/1401.3681
  6. Maticiuc, Lucian; Răşcanu, Aurel, On the continuity of the probabilistic representation of a semilinear Neumann–Dirichlet problem, Stochastic Processes and their Applications (IF: 1.193, RIS: 1.539), vol. 126, no. 2, 572–607 (2016), link to the Journal and http://arxiv.org/abs/1309.4935v4
  7. Buckdahn, Rainer; Maticiuc, Lucian; Pardoux, Etienne; Răşcanu, Aurel, Stochastic Variational Inequalities on Non–Convex Domains, Journal of Differential Equations (IF: 1.821, RIS: 2.386), vol. 259, no. 12, 7332–7374 (2015), link to the Journal and http://arxiv.org/abs/1407.1876v2
  8. Maticiuc, Lucian; Răşcanu, Aurel; Słomiński, Leszek; Topolewski, Mateusz, Càdlàg Skorokhod problem driven by a maximal monotone operator, Journal of Mathematical Analysis and Applications (IF: 1.014, RIS: 1.125), vol. 429, no. 2, 1305–1346 (2015), link to the Journal and http://arxiv.org/abs/1306.1686v2
  9. Maticiuc, Lucian; Răşcanu, Aurel, Backward Stochastic Variational Inequalities on Random Interval, Bernoulli (IF: 1.372, RIS: 2.031), vol. 21, no. 2, 1166–1199 (2015), link to the Journal and http://arxiv.org/abs/1112.5792v2
  10. Maticiuc, Lucian; Nie, Tianyang, Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities, Journal of Theoretical Probability (IF: 0.466, RIS: 0.685), vol. 28, no.1, 337–395 (2015), link to the Journal and http://arxiv.org/abs/1102.3014v4
  11. Diomande, Bakarime; Maticiuc, Lucian, Multivalued backward stochastic differential equations with time delayed generators, Central European Journal of Mathematics (IF: 0.512, RIS: 0.655), vol. 12, no. 11, 1624–1637 (2014), link to the Journal and http://arxiv.org/abs/1305.7170v1
  12. Maticiuc, Lucian; Răşcanu, Aurel; Zălinescu, Adrian, Backward stochastic variational inequalities with locally bounded generators, Annals of the “Alexandru Ioan Cuza” University – Mathematics (IF: 0.000, RIS: 0.000), vol. 60, no. 2, 503–526 (2014), link to the Journal and http://arxiv.org/abs/0808.0801v2
  13. Bahlali, Khaled; Maticiuc, Lucian; Zălinescu, Adrian, Penalization method for a nonlinear Neumann PDE via weak solutions of reflected SDEs, Electronic Journal of Probability (IF: 0.852, RIS: 1.388), vol. 18, article 102, 1–19 (2013), link to the Journal and http://arxiv.org/abs/1308.2173v1
  14. Maticiuc, Lucian; Rotenstein, Eduard, Numerical schemes for multivalued backward stochastic differential systems, Central European Journal of Mathematics (IF: 0.512, RIS: 0.655), vol. 10, no. 2, 693–702 (2012), link to the Journal and http://arxiv.org/abs/1101.1831v1
  15. Maticiuc, Lucian; Pardoux, Etienne; Răşcanu, Aurel; Zălinescu, Adrian, Viscosity solutions for systems of parabolic variational inequalities, Bernoulli (IF: 1.372, RIS: 2.031), vol. 16, no. 1, 258–273 (2010), link to the Journal and http://arxiv.org/abs/0807.4415v2
  16. Maticiuc, Lucian; Răşcanu, Aurel, A stochastic approach to a multivalued Dirichlet–Neumann problem, Stochastic Processes and their Applications (IF: 1.193, RIS: 1.539), vol. 120, no. 6, 777–800 (2010), link to the Journal and http://arxiv.org/abs/0808.0817v1
  17. Maticiuc, Lucian; Răşcanu, Aurel, Backward stochastic generalized variational inequality, Cârjă, Ovidiu (ed.) et al., Applied analysis and differential equations. Selected papers from the international conference, “Al. I. Cuza” University of Iaşi, Romania, September 4–9, 2006. Hackensack, NJ: World Scientific, 217–226 (2007), link to the Proceedings
  18. Maticiuc, Lucian; Răşcanu, Aurel, Viability of moving sets for a nonlinear Neumann problem, Nonlinear Analysis: Theory, Methods & Applications (IF: 2.238, RIS: 1.148), vol. 66, no. 7, 1587–1599 (2007), link to the Journal